# SDR ASAA2013010393612

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 20,759 hours, 6,202 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, STARTED APU WHICH STARTED NORMALLY AND THE BLUE APU GENERATOR BUSS LIGHT ILLUMINATED BUT THE APU WOULD NOT TAKE AN ELECTRICAL LOAD.  VOLTS AND FREQUECY BOTH SHOW ZERO (BLANK).  PERFORMED OPS TEST FOR THE APU AC GENERATION AND CONTROL IAW AMM TASK 24-21-00-700-803.  OPS CHECKED GOOD, UNABLE TO DUPLICATE, NO HISTORY IN THE PAST 30 DAYS.
